# SDR CALA2021061100846

- Difficulty date: June 11, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N37506
- Make and model: Boeing 737-9
- Aircraft serial: 43432
- Aircraft time: 3,181 hours, 1,184 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Sensor
- Condition: Failed
- Location: Eng 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE 1 ANTI ICE ANN ILLUMINATED TS AND FOUND ENG 1 INTERMEDIATE PRESSURE SENSOR (PI) T3068 SET " ENGINE 1 ANTI-ICE LIGHT ON", IFIM G75-20-20-00-810-809. PEFORMED IFIM 36-21-00-810-801, VISUALLY INSPECTED CONNECTOR PLUG, HARNESS, AND SENSE LINE, AND REPLACED ENGINE INTERMEDIATE PRESSURE SENSOR. ALL TEST PASSED. #1 ENGINE ENGINE BLEED OK FOR ADD EMP:U247917 ADD FAULT:36-21010 SERVICE.
